Rank criteria for the controllability of a boundary-value problem for a linear system of integro-differential equations with pulse influence

Authors

  • M. U. Akhmetov
  • R. D. Seilova

Abstract

We determine necessary and sufficient conditions for the solvability of boundary-value problems for a linear system of integro-differential equations with pulse influence. We prove theorems on the existence and integral representation of solutions of linear second order integral-sum Volterra equations and linear systems of integro-differential equations with pulse influence at fixed times.

Published

25.06.2000

Issue

Section

Research articles

How to Cite

Akhmetov, M. U., and R. D. Seilova. “Rank Criteria for the Controllability of a Boundary-Value Problem for a Linear System of Integro-Differential Equations With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 6, June 2000, pp. 723–730, https://umj.imath.kiev.ua/index.php/umj/article/view/4466.